# SDR REXA200600025

- Difficulty date: February 26, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 7,351 hours, 6,414 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW FLAPS FAILED AT ZERO.  DECLARED EMERGENCY FOLLOWED QRH WITH UNEVENTFUL LANDING.  FLAP DRIVE SYSTEM FLEXIBLE DRIVE SHAFTS CLEANED DRIED AND LUBRICATED.
